Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 726518, 9 pages
http://dx.doi.org/10.1155/2011/726518
Research Article

Differential Subordinations for Certain Meromorphically Multivalent Functions Defined by Dziok-Srivastava Operator

1Department of Mathematics, Maanshan Teacher's College, Maanshan 243000, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 21 January 2011; Revised 14 April 2011; Accepted 20 April 2011

Academic Editor: Malisa R. Zizovic

Copyright © 2011 Ying Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ruscheweyh, Convolutions in Geometric Function Theory, vol. 83 of Séminaire de Mathématiques Supérieures, Les Presses de l'Université de Montréal, Montréal, Canada, 1982.
  2. J. Dziok and H. M. Srivastava, “Classes of analytic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 103, no. 1, pp. 1–13, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Dziok and H. M. Srivastava, “Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function,” Advanced Studies in Contemporary Mathematics, vol. 5, no. 2, pp. 115–125, 2002. View at Google Scholar · View at Zentralblatt MATH
  4. J. Dziok and H. M. Srivastava, “Certain subclasses of analytic functions associated with the generalized hypergeometric function,” Integral Transforms and Special Functions, vol. 14, no. 1, pp. 7–18, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-L. Liu, “Strongly starlike functions associated with the Dziok-Srivastava operator,” Tamkang Journal of Mathematics, vol. 35, no. 1, pp. 37–42, 2004. View at Google Scholar · View at Zentralblatt MATH
  6. J.-L. Liu and H. M. Srivastava, “Certain properties of the Dziok-Srivastava operator,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 485–493, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-L. Liu and H. M. Srivastava, “A class of multivalently analytic functions associated with the Dziok-Srivastava operator,” Integral Transforms and Special Functions, vol. 20, no. 5, pp. 401–417, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Patel, A. K. Mishra, and H. M. Srivastava, “Classes of multivalent analytic functions involving the Dziok-Srivastava operator,” Computers & Mathematics with Applications, vol. 54, no. 5, pp. 599–616, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z.-G. Wang, Y.-P. Jiang, and H. M. Srivastava, “Some subclasses of multivalent analytic functions involving the Dziok-Srivastava operator,” Integral Transforms and Special Functions, vol. 19, no. 2, pp. 129–146, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet